Previous |  Up |  Next


Chemotaxis system, nonlinear sensitivity, time-global existence
In this paper, we consider solutions to the following chemotaxis system with general sensitivity \[ \left\{ \begin{array}{l} \tau u_t = \Delta u - \nabla \cdot (u \nabla \chi (v)) \quad \mbox{ in } \Omega \times (0,\infty), \\ \eta v_t = \Delta v - v + u \quad \mbox{ in } \Omega \times (0,\infty), \\ \displaystyle \frac{\partial u}{\partial \nu} = \frac{\partial u}{\partial \nu} = 0 \quad \mbox{ on } \partial \Omega \times (0,\infty). \end{array} \right. \] Here, $\tau$ and $\eta$ are positive constants, $\chi$ is a smooth function on $(0,\infty)$ satisfying $\chi^\prime (\cdot) >0$ and $\Omega$ is a bounded domain of $\mathbf{R}^n$ ($n \geq 2$). It is well known that the chemotaxis system with direct sensitivity ($\chi (v) = \chi_0 v$, $\chi_0>0$) has blowup solutions in the case where $n \geq 2$. On the other hand, in the case where $\chi (v) = \chi_0 \log v$ with $0 < \chi_0 \ll 1$, any solution to the system exists globally in time and is bounded. We present a sufficient condition for the boundedness of solutions to the system and some related systems.
[1] Fujie, K.: Boundedness in a fully parabolic chemotaxis system with singular sensitivity. J. Math. Anal. Appl., 424 (2015), pp. 675–684. DOI 10.1016/j.jmaa.2014.11.045 | MR 3286587
[2] Fujie, K., Senba, T.: Global existence and boundedness in a parabolic-elliptic Keller-Segel system with general sensitivity. Discrete Contin. Dyn. Syst. Ser. B, 21 (2016), pp. 81–102. MR 3426833
[3] Fujie, K., T., Senba: Global existence and boundedness of radial solutions to a two dimensional fully parabolic chemotaxis system with general sensitivity. Nonlinearity, 29 (2016), pp. 2417–2450. DOI 10.1088/0951-7715/29/8/2417 | MR 3538418
[4] Fujie, K., Senba, T.: A sufficient condition of sensitivity functions for boundedness of solutions to a parabolic-parabolic chemotaxis system. Preprint. MR 3816648
[5] Fujie, K., Yokota, T.: Boundedness in a fully parabolic chemotaxis system with strongly singular sensitivity. Appl. Math. Lett, 38 (2014), pp. 140–143. DOI 10.1016/j.aml.2014.07.021 | MR 3258217
[6] Horstmann, D., Wang, G.: Blow-up in a chemotaxis model without symmetry assumptions. European J. Appl. Math., 12 (2001), pp. 159–177. DOI 10.1017/S0956792501004363 | MR 1931303
[7] Mizoguchi, N., Winkler, M.: Is finite-time blow-up a generic phenomenon in the twodimensional Keller-Segel system?. Preprint.
[8] Mora, X.: Semilinear parabolic problems define semiflows on $C^k$ spaces. Trans. Amer. Math.Soc, 278 (1983), pp. 21–55. MR 0697059
[9] Nagai, T.: Blow-up of radially symmetric solutions to a chemotaxis system. Adv. Math. Sci. Appl. 5 (1995), pp. 581–601. MR 1361006
[10] Nagai, T., Senba, T., Yoshida, K.: Application of the Trudinger-Moser inequality to a parabolic system of chemotaxis. Funkcial. Ekvac., 40 (1997), pp. 411-433. MR 1610709
[11] Nagai, T., Senba, T.: Global existence and blow-up of radial solutions to a parabolic-elliptic system of chemotaxis. Adv. Math. Sci. Appl, 8 (1998), pp. 145–156. MR 1623326
[12] Quittner, P., Souplet, P.: Superlinear parabolic problems. Birkhäuser advanced text Basler Lehrbücher. Birkhäuser, Berlin, 2007. MR 2346798
[13] Stinner, C., Winkler, M.: Global weak solutions in a chemotaxis system with large singular sensitivity. Nonlinear Analysis: Real World Applications, 12 (2011), pp. 3727–3740. MR 2833007
[14] Winkler, M.: Aggregation vs. global diffusive behavior in the higher-dimensional Keller-Segelmodel. J. Differential Equations, 248 (2010), pp. 2889–2905. DOI 10.1016/j.jde.2010.02.008 | MR 2644137
[15] Winkler, W.: Global solutions in a fully parabolic chemotaxis system with singular sensitivity. Math. Methods Appl. Sci., 34 (2011), pp. 176–190. DOI 10.1002/mma.1346 | MR 2778870
[16] Winkler, M.: Finite-time blow-up in the higher-dimensional parabolic-parabolic Keller-Segel system. J. Math. Pures Appl., 100 (2013), pp. 748–767. DOI 10.1016/j.matpur.2013.01.020 | MR 3115832
Partner of
EuDML logo